# SDR CA141217007

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3478A010001
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS REPORTED SMOKE IN THE CABIN DURING ACFT TAXI. ACFT RETURNED TO GATE.  FOUND ACM FAILED.
